# SDR IPXA2016042702670

- Difficulty date: April 13, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2153-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION AROUND 3 FASTENERS INSIDE ACCESS 316AB ON LOWER SKIN ABOVE APU EXHAUST.  REPAIRED CORRODED SKIN AT BS 2153-2163 AND LONGERON 33R IAW SRM 57-70-01, FIG 201, REPAIR 3.
